# SDR A6WA200240028

- Difficulty date: December 15, 2002
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 356024310
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEFT 14TH DUCT WARNING IN FLIGHT, REDUCED POWER PER QRH, MESSAGE DISAPPEARED, ON DESCENT AT REDUCED POWER MESSAGE RETURNED, PERFORMED PRECAUTIONARY SHUTDOWN PER QRH.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE 14TH STAGE PYLON OVERHEAT DETECTION LOOP.  (M)
